Research Repository

New inequalities of CBS-type for power series of complex numbers

Dragomir, Silvestru ORCID: 0000-0003-2902-6805 (2016) New inequalities of CBS-type for power series of complex numbers. Fasciculi Mathematici, 56 (1). 37 - 51. ISSN 0044-4413

[img]
Preview
Text
FM.pdf - Published Version
Available under License Creative Commons Attribution Non-commercial No Derivatives.

Download (330kB) | Preview
Item Type: Article
Uncontrolled Keywords: power series; CBS-type inequality
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 31 Aug 2018 05:03
Last Modified: 31 Aug 2018 05:03
URI: http://vuir.vu.edu.au/id/eprint/36675
DOI: https://doi.org/10.1515/fascmath-2016-0015
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar